# SDR AU990929

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 5100111095
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR HYDRAULIC PIPE CRACKED ON THE BEND OF THE PIPE.  CRACK LENGTH 15 MM (0.590 INCH).  LOSS OF HYDRAULIC FLUID.
